ISSN: 1813-0410

Author : J .Mohammed, Mohammed


On IFIS⃰ g−Continuous Functions in Intuitionistic Fuzzy Ideal Topological Spaces

Mohammed J .Mohammed; Alaa Saleh Abed

journal of kerbala university, 2016, Volume 12, Issue 1, Pages 187-197

By using introduce the notion of functions in intuitionistic fuzzy ideal Topological spaces . we obtain several properties of g – continuity and the relationship between this function and other related functions.
set,key words and phrases : Intuitionistic fuzzy local – function , g-continuous,